# SDR 29GA2019100700001

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N328AG
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 37,985 hours, 42,541 cycles
- Engine: Ge CT79B
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: 517019
- Part serial: 251
- Condition: Faulty
- Location: Remote
- Component: Reu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0078,  CAPTAIN SIDE HAD NO ABILITY TO COMMUNICATE BY RADIO - NO AUDIO WAS AVAILABLE. CB E10 WAS TRIPPED- SMELL OF BURNING WIRING WAS NOTICED, NO SMOKE WAS VISIBLE. REMOVED AND INSTALLED REMOTE ELECTRONICS UNIT IAW AMM 23-50-05-04, OPS CHECK GOOD IAW AMM23-50-00
